# SDR MZZA96009

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, NR 4 GALLEY EMERGENCY 'EXIT' LIGHT LENS WAS FOUND MISSING. THE DAMAGED 'EXIT' LIGHT ASSEMBLY WAS REMOVED AND REPLACED WITH P/N BS 9279-103 ASSEMBLY PER B727 MM 33-50-11 AND OPERATIONAL CHECK FOUND SATISFACTORY.  REF: HANGAR NON ROUTINE REPAIR ITEM CARD NR 832771 (SEQ NR 02201).  (M)
